# SDR UALA2009042001138

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,752 hours, 10,598 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 559
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT DUCT PRESSURE FLUCTUATES DURING TAKEOFF OR CLIMB, WITH L & R ISOL VLVS CLOSED, & BLEED SW ON.  DUCT PSI FLUCTUATES BETWEEN.  CREW COMMENTS:  SPLIT DURING CLIMB.  NO SPLIT AT CRUISE.  PRESSURES: L-20 R-3.  REPLACED PRESSURE REGULATING VALVE CONTROLLER.
